# SDR DALA2022012600543

- Difficulty date: January 23, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N918DU
- Make and model: Boeing 737900
- Aircraft serial: 64885
- Aircraft time: 8,546 hours, 3,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2096493) DURING INSPECTION FOUND CEILING MOUNTED EMERGENCY LIGHTS INOP AT ROW 1 AND ROW 22. T/S FOUND CEILING EMERGENCY LIGHT AT ROW 1 AND ROW 22 DISCONNECTED IAW WDM B737 33-51-12. RECONNECTED CEILING LIGHT IAW SWPM 20-42-01. OPS CHECK GOOD IAW B737 AMM 33-51.
